# SDR C2XA98BT046

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - CREW REPORTS 'EMERGENCY EXIT LIGHTS ON IN FLIGHT'.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY CONTROL UNIT.
